Aa
A
A
Close
Avatar universal

thyroid and parathyroidectomy, high tsh

My dose has been 112 mcg for over a year, now my tsh is 7.30, I am scared. My GFR is 77.8, I am 36 y/o w/f. Very nervous and depressed.
Cancel
1 Answers
Page 1 of 1
499534 tn?1328707778
Your nervousness and depression isn't being helped any by being hypo. Try not to be scared. Did your dr up your dosage?  Thyroid levels can change for many reasons.....absorption issues, added hormones such as estrogen, taking supplements to close to medicine, taking with food in your stomach, illness, stress, autoimmune disease, etc.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
1756321 tn?1499064984
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ